# SDR UALA2013010900113

- Difficulty date: January 5, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 334
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOORBEAM BS 334 RBL 26 TO 40 UPPER SURFACE HAS CORROSION.  REMOVED AND REPLACED.
